PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Total multiplicity of the Tribonacci sequence

Volume 159 / 2020

Eric F. Bravo, Carlos A. Gómez, Florian Luca Colloquium Mathematicum 159 (2020), 71-76 MSC: Primary 11B39; Secondary 11J86. DOI: 10.4064/cm7730-2-2019 Published online: 10 October 2019

Abstract

We prove that the Tribonacci sequence has total multiplicity equal to $18$. This paper continues and extends the previous joint work of the present authors and B. Kafle and A. Togbé.

Authors

  • Eric F. BravoDepartamento de Matemáticas
    Universidad del Valle
    Cll 13 # 100-00
    Cali, Colombia
    e-mail
  • Carlos A. GómezDepartamento de Matemáticas
    Universidad del Valle
    Cll 13 # 100-00
    Cali, Colombia
    e-mail
  • Florian LucaSchool of Mathematics
    University of the Witwatersrand
    Private Bag X3
    Wits 2050
    Johannesburg, South Africa
    and
    Department of Mathematics
    Faculty of Science
    University of Ostrava
    30. dubna 22
    701 03 Ostrava 1, Czech Republic
    and
    Research Group in Algebraic Structures
    and Applications
    King Abdulaziz University
    Jeddah, Saudi Arabia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image